MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 12/14 ARTICUL 44MM M SPEC+8.5; HIP FEMORAL HEAD

DEPUY ORTHOPAEDICS, INC. 1818910 12/14 ARTICUL 44MM M SPEC+8.5; HIP FEMORAL HEAD
Catalog Number 136563000
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Codes Host-Tissue Reaction (1297); Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Joint Dislocation (2374)
Date of Event 09/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the patient is 8 years post-op is dislocated for the second time.Revised to a poly constrained liner and head swap.It was also stated that corrosion of the trunion was noted at the time of revision.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: der states that the patient is 8 years post-op is dislocated for the second time.Revised to a poly constrained liner and head swap.It was also stated that corrosion of the the trunion was noted at the time of revision./ | investigation method: / | investigation summary:.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Udi: (b)(4).
 
Event or Problem Description
Updated code for metallosis and pseudotumor.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. udi: (b)(4).
 
Event or Problem Description
Ppf alleges pseudotumor, constrained liner, dislocation with closed reduction, metal wear, and metallosis.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12/14 ARTICUL 44MM M SPEC+8.5
Common Device Name
HIP FEMORAL HEAD
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key6965406
Report Number1818910-2017-27000
Device Sequence Number1142636
Product Code JDI
UDI-Device Identifier10603295034117
UDI-Public10603295034117
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2012
Device Catalogue Number136563000
Device Lot Number2486774
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2017
Supplement Date Received by Manufacturer06/15/2018
04/03/2019
07/31/2019
08/09/2019
Initial Report FDA Received Date10/20/2017
Supplement Report FDA Received Date06/28/2018
04/30/2019
08/01/2019
08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight109